# SDR IPXA2016012998610

- Difficulty date: January 15, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 28,280 hours, 4,346 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B0269818
- Condition: Damaged
- Location: Bs 2595
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D1, DURING D1, PLUS C1 CHECK OF DATUM ACFT, BROKEN AND DENT WERE FOUND ON THE SKIN BS 2595, BETWEEN STRINGERS 38 - 42R.  REPAIRED IAW SRID 4-3117883658, AND EO B-747-5330-59589-A.
